# SDR DALA2022040402248

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 7,906 hours, 3,536 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3085 - ATO - AT 80 KNOTS DUE TO A BRAKES RELEASED ECAM MESSAGE. SYSTEM FAULTED THE #4 WHEEL TACH. CORRECTIVE ACTION: REPLACED #4 WHEEL TACHOMETER. OPS CHECK GOOD. NO FAULTS. (8499288)
